Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Harris, Simon C.
Convergence of a “Gibbs-Boltzmann” random measure for a typed branching diffusion. Séminaire de probabilités de Strasbourg, 34 (2000), p. 239-256
Full text djvu | pdf | Reviews MR 1768067 | Zbl 0985.60053 | 3 citations in Numdam

stable URL: http://www.numdam.org/item?id=SPS_2000__34__239_0

Bibliography

[1] Biggins, J. (1992) Uniform convergence in the branching random walk, Ann. Probab., 20, 137-151
Article |  MR 1143415 |  Zbl 0748.60080
[2] Breiman, L. (1968) Probability. Addison-Wesley, London.  MR 229267 |  Zbl 0174.48801
[3] Champneys, A., Harris, S.C., Toland, J.F., Warren, J. & Williams, D. (1995) Analysis, algebra and probability for a coupled system of reaction-diffusion equations, Phil. Trans. Roy. Soc. London (A), 350, 69-112.  Zbl 0824.60070
[4] Chauvin, B. & Rouault, A. (1997) Boltzmann-Gibbs weights in the branching random walk. Classical and Modern Branching Processes (ed. Athreya, Krishna, et al.), IMA Vol. Math. Appl., 84, pp 41-50. Springer, New York.  Zbl 0866.60074
[5] Git, Y. & Harris, S.C. (2000) Large-deviations and martingales for a typed branching diffusion: II, (In preparation).
[6] Harris, S.C. & Williams, D. (1996) Large-deviations and martingales for a typed branching diffusion : I, Astérisque, 236, 133-154.  Zbl 0857.60088
[7] Harris, S.C. (2000) A typed branching diffusion, a reaction-diffusion equation and travelling-waves. (In preparation).
[8] McKean, H.P. (1975) Application of Brownian motion to the equation of Kolmogorov-Petrovskii-Piskunov. Comm. Pure Appl. Math. 28, 323-331.  MR 400428 |  Zbl 0316.35053
[9] McKean, H.P. (1976) Correction to the above. Comm. Pure Appl. Math. 29, 553-554.  MR 423558 |  Zbl 0354.35051
[10] Neveu, J. (1987) Multiplicative martingales for spatial branching processes. Seminar on Stochastic Processes (ed. E.Çinlar, K.Chung and R.Getoor), Progress in Probability & Statistics. 15. pp. 223-241. Birkhäuser, Boston.  Zbl 0652.60089
[11] Revuz, D. & Yor, M. (1991) Continuous martingales and Brownian motion. Springer, Berlin.  Zbl 0731.60002
[12] Rogers, L.C.G. & Williams, D. (1994) Diffusions, Markov processes and martingales. Volume 1: Foundations. (Second Edition). Wiley,Chichester and New York.  Zbl 0826.60002
[13] Rogers, L.C.G. & Williams, D. (1987) Diffusions, Markov processes and martingales. Volume 2: Itô Calculus. Wiley, Chichester and New York.  Zbl 0627.60001
[14] Szegö, G. (1967) Orthogonal Polynomials (Third Edition). American Mathematical Society Colloquium Publications, Volume XXIII.  MR 310533
Copyright Cellule MathDoc 2014 | Credit | Site Map